Ask an expert
Question

05 Aug 2010

Olive Leaf
Hi,

I started taking Olive Leaf Extract 7 days ago. Reason for taking,- to build up immune system. Have HPV changes in cervix. Irritable bowel sufferer.
35 years of age.
I have been feeling light headed (not major) on and off since taking and mild headaches. Water helps a great deal. Also upset stomach. When will all this subside?
Thanks
Answer 355 views
Expert
Natural health
natural health

01 Jan 0001

hi

usually there should not be any side effects - unless if you are taking large amount of this herb at a time and your liver is battling to break it down, hence the headaches. I would suggest reduce the dosage so your body can first build up a tolerance and then increase the dosage again.

Also consider using A1 formula by Wings. More info on www.wingsherbal.co.za.

Regards
Dr Debbie
www.drdebbie.co.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18604 votes
Vote